Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 201, NWS Omaha, NE

June 26, 2011Cass County, Sarpy County, Nebraska; Mills County, Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Jun 26, 2011, 8:22 PM CDT for Cass County, Sarpy County, Nebraska; Mills County, Pottawattamie County, Iowa. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 8:22 PM CDT (01:22 UTC)
Expired
Jun 26, 2011, 9:00 PM CDT
In force
38 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mills County, IA, Pottawattamie County, IA, Cass County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 58 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:41 PM CDTHAIL 1.75Glenwood, IA
Jun 26, 8:54 PM CDTTSTM WND GST 60Oakland, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 4:56 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 26, 8:02 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2873 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
6.2
Supercell composite
26.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WUUS53 KOAX 270122
SVROAX
IAC129-155-NEC025-153-270200-
/O.NEW.KOAX.SV.W.0201.110627T0122Z-110627T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
822 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLS COUNTY IN SOUTHWEST IOWA...
  SOUTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  NORTHEASTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
  EASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  NEAR OFFUTT AFB...OR 15 MILES SOUTHEAST OF OMAHA...AND MOVING EAST
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COUNCIL BLUFFS...PACIFIC JUNCTION...GLENWOOD...MALVERN...TREYNOR...
  MACEDONIA...EMERSON...CARSON...OAKLAND...SILVER CITY...HASTINGS...
  HENDERSON AND MCCLELLAND.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 3
AND 8.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
32 AND 48.

THE WARNED AREA INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41
AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4098 9539 4093 9551 4099 9597 4117 9598
      4119 9595 4119 9593 4121 9593 4136 9572
      4134 9537
TIME...MOT...LOC 0122Z 267DEG 10KT 4108 9585
WIND...HAIL 60MPH 1.00IN

$$

CHERMOK
3 follow-up statements
811 
WWUS53 KOAX 270132
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT SUN JUN 26 2011

IAC129-155-NEC025-153-270200-
/O.CON.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
POTTAWATTAMIE IA-MILLS IA-CASS NE-SARPY NE-
832 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SARPY...NORTHEASTERN CASS...MILLS AND SOUTHWESTERN POTTAWATTAMIE
COUNTIES UNTIL 900 PM CDT...

AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PACIFIC JUNCTION...OR 16 MILES SOUTHEAST OF OMAHA...
MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  PACIFIC JUNCTION...GLENWOOD...MALVERN...TREYNOR...MACEDONIA...
  EMERSON...CARSON...OAKLAND...SILVER CITY...HASTINGS...HENDERSON AND
  MCCLELLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4098 9539 4093 9551 4099 9597 4122 9592
      4136 9572 4134 9537
TIME...MOT...LOC 0133Z 267DEG 10KT 4108 9581
WIND...HAIL 60MPH 1.00IN

$$

CHERMOKJ/MAYES
371 
WWUS53 KOAX 270144
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT SUN JUN 26 2011

IAC155-NEC025-153-270153-
/O.CAN.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
POTTAWATTAMIE IA-CASS NE-SARPY NE-
844 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SARPY...
NORTHEASTERN CASS AND SOUTHWESTERN POTTAWATTAMIE COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHERN POTTAWATTAMIE COUNTY UNTIL 930 PM.

LAT...LON 4098 9539 4093 9551 4098 9584 4100 9586
      4100 9587 4102 9586 4104 9586 4112 9583
      4115 9538
TIME...MOT...LOC 0143Z 269DEG 12KT 4104 9573

$$

IAC129-270200-
/O.CON.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
MILLS IA-
844 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILLS COUNTY
UNTIL 900 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GLENWOOD...OR 21 MILES SOUTHEAST OF OMAHA...MOVING EAST
AT 15 MPH.

AT 841 PM...TRAINED SPOTTERS REPORTED GOLF BALL SIZE HAIL IN 
GLENWOOD.

LOCATIONS IMPACTED INCLUDE...
  MALVERN...EMERSON...SILVER CITY...HASTINGS AND HENDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4098 9539 4093 9551 4098 9584 4100 9586
      4100 9587 4102 9586 4104 9586 4112 9583
      4115 9538
TIME...MOT...LOC 0143Z 269DEG 12KT 4104 9573
WIND...HAIL 60MPH 1.75IN

$$

CHERMOK/MAYES
808 
WWUS53 KOAX 270156
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT SUN JUN 26 2011

IAC129-270206-
/O.EXP.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
MILLS IA-
856 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR MILLS COUNTY HAS BEEN 
REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4098 9539 4093 9551 4098 9584 4100 9586
      4100 9587 4102 9586 4104 9586 4112 9583
      4115 9538
TIME...MOT...LOC 0156Z 269DEG 12KT 4104 9567

$$

CHERMOK/MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:00 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jun 26, 3:00 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011

.SHORT TERM...TONIGHT.

COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.

.LONG TERM...MONDAY THROUGH SUNDAY.

THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.

THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.

MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST.  THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.

WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS.  THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY.  THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES.  AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
     043>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

MILLER/ZAPOTOCNY/MILLER
Hazardous weather outlook, Jun 26, 4:56 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
456 PM CDT SUN JUN 26 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-271200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
456 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS
DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND
SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS
THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN
THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A
SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM
FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH
STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT
PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL
STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH
SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY
LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE
STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS
EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE
WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY
THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL
AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE
WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE.

WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT
SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF
THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY.
ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND
FRIDAY WHICH COULD BRING A FEW MORE STORMS.

HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK
WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF
THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING.

CHERMOK

In the hours before

Local storm report, Jun 26, 8:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     3 NE CLEARWATER         42.20N 98.15W
06/26/2011                   ANTELOPE           NE   LAW ENFORCEMENT

            LARGE TREES DOWN AND 6-8 INCHES OF WATER OVER COUNTY ROAD
            519.

&&

J-E.KLISH
Local storm report, Jun 26, 8:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
802 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     4 SE ELGIN              41.94N 98.03W
06/26/2011                   ANTELOPE           NE   LAW ENFORCEMENT

            SEVERAL LARGE TREE DOWN.

&&

J-E.KLISH
Local storm report, Jun 26, 8:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
805 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       ROYAL                   42.33N 98.12W
06/26/2011  M2.10 INCH       ANTELOPE           NE   LAW ENFORCEMENT

            FELL IN 60 MINUTES

&&

J-E.KLISH
Local storm report, Jun 26, 8:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     3 N ONAWA               42.07N 96.09W
06/26/2011  E60 MPH          MONONA             IA   TRAINED SPOTTER

&&

JB
Special weather statement, Jun 26, 8:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
813 PM CDT SUN JUN 26 2011

NEZ015-018-032>034-042>044-270215-
BURT NE-COLFAX NE-CUMING NE-DODGE NE-PLATTE NE-STANTON NE-THURSTON
NE-WAYNE NE-
813 PM CDT SUN JUN 26 2011

...SPECIAL WEATHER STATEMENT FOR STANTON...WAYNE...THURSTON...
NORTHEASTERN PLATTE...NORTHERN DODGE...CUMING...NORTHERN COLFAX AND
NORTHWESTERN BURT COUNTIES UNTIL 915 PM CDT...

AT 755 PM CDT...BEHIND THE MAIN LINE OF THUNDERSTORMS STRONG WINDS
WILL GUST FROM 35 TO 55 MPH FOR THE NEXT HOUR.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOOPER...
  BANCROFT...
  WALTHILL...
  WINNEBAGO...
  ROSALIE...

ZAPOTOCNY
Local storm report, Jun 26, 8:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
821 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 E SEWARD              40.91N 97.06W
06/26/2011  E1.00 INCH       SEWARD             NE   LAW ENFORCEMENT

            WIND GUST OF 60 MPH

&&

J-E.KLISH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:08 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more52 min
Jun 26, 7:10 PM CDTAreal Flood AdvisoryOAXCedar, Knox, Madison, Pierce, Wayne97 min
Jun 26, 7:12 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders48 min
Jun 26, 7:31 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward44 min
Jun 26, 7:33 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington42 min
Jun 26, 7:44 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Lancaster, Saunders36 min
Jun 26, 7:55 PM CDTTornado WarningOAXButler, Seward23 min
Jun 26, 8:06 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more39 min
Jun 26, 8:07 PM CDTSevere Thunderstorm WarningOAXWashington38 min
Jun 26, 8:15 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward34 min
Jun 26, 8:33 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Lancaster, Otoe, Sarpy42 min
Jun 26, 8:41 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Otoe, Saline64 min
Jun 26, 8:45 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Washington3 hr
Jun 26, 9:08 PM CDTAreal Flood AdvisoryOAXCass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more2 hr
Jun 26, 9:30 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee45 min
Jun 26, 9:31 PM CDTSevere Thunderstorm WarningOAXOtoe44 min
Jun 26, 9:33 PM CDTTornado WarningOAXGage, Johnson, Pawnee27 min
Jun 26, 9:47 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Richardson43 min
Jun 26, 9:47 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee28 min
Jun 26, 10:01 PM CDTAreal Flood AdvisoryOAXGage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more86 min
Jun 26, 10:08 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee, Richardson67 min
Jun 26, 10:22 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson38 min
Jun 26, 10:55 PM CDTSevere Thunderstorm WarningOAXRichardson35 min
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Seward48 min
Jun 27, 2:07 AM CDTAreal Flood AdvisoryOAXCass, Lancaster, Saline, Seward105 min
Jun 27, 2:15 AM CDTSevere Thunderstorm WarningOAXCass45 min
Jun 27, 4:01 AM CDTAreal Flood AdvisoryOAXRichardson3 hr
Jun 27, 7:17 AM CDTRiver Flood WarningOAXSaline12 hr
Jun 26, 7:22 PM CDTSevere Thunderstorm WarningOAXMonona53 min
Jun 26, 7:54 PM CDTTornado WarningOAXHarrison, Monona23 min
Jun 26, 8:41 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie, Shelby49 min
Jun 26, 8:53 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery52 min
Jun 27, 12:30 AM CDTRiver Flood WarningOAXPage14 hr
Jun 27, 12:49 AM CDTSevere Thunderstorm WarningOAXFremont, Page56 min
Jun 27, 1:25 AM CDTRiver Flood WarningOAXFremont38 hr
Jun 27, 1:25 AM CDTRiver Flood WarningOAXFremont5 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.